# SDR AALA202202015584

- Difficulty date: January 30, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A300*
- Aircraft serial: 6473
- Aircraft time: 23,280 hours, 6,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY OF THE EMERGENCY POWER SUPPLY UNIT 13WL FAILED BUILT IN TEST EQUIPMENT TEST. REMOVED AND REPLACED TC330097 BATTERY OF THE EMERGENCY POWER SUPPLY UNIT 13WL PER AMM 33-51-38.
